Opuscula Math. 37, no. 2 (2017), 265-280
Fractional boundary value problems on the half line
Abstract. In this paper, we focus on the solvability of a fractional boundary value problem at resonance on an unbounded interval. By constructing suitable operators, we establish an existence theorem upon the coincidence degree theory of Mawhin. The obtained results are illustrated by an example.
Keywords: boundary value problem at resonance, existence of solution, unbounded interval, coincidence degree of Mawhin, fractional differential equation.
Mathematics Subject Classification: 34B40, 34B15.